# SDR C2XA04IA028

- Difficulty date: March 9, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED THAT THE LANDING GEAR DISAGREE WARNING ILLUMINATED WHEN THE GEAR WAS RETRACTED.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED LANDING GEAR OPERATIONAL TESTS AND COULD NOT DUPLICATE THE DISCREPANCY.  THE DISCREPANCY WAS CLEARED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
